# SDR SWAA2024010236422

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,239 hours, 17,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULL NOSE LIGHT COVER MISSING 23ABC<[01] OK TO CONTINUE PER MEL 25-10-01 SP1;[02] INSTALLED EMERGENCY LIGHT LENS COVER AT 23ABC PER AMM 33-51-03.
